# SDR ASAA2022102540483

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,659 hours, 17,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SALIDA" EXIT SIGN MISSING @ ROW 15. GROUNDED - YES. LENS REPLACED AND OPS CHECKED NORMAL REF B737-800 AMM 33-51-01.
